# SDR SWAA2014010823857

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 19,903 hours, 8,608 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 251301
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURN SMELL IN MID CABIN DURING FLIGHT.  R & R RECIRCULATING FAN IAW MM.
